Alert archive / New Mexico / Flash Flood Warnings in 2023

Flash Flood Warning 76, NWS Albuquerque, NM

June 12, 2023Colfax County, Mora County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jun 12, 2023, 4:08 AM MDT for Colfax County, Mora County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2023, 4:08 AM MDT (10:08 UTC)
Expired
Jun 12, 2023, 7:00 AM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Colfax County, NM, Mora County, NM

The radar

The Pueblo radar (KPUX), 225 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 10.1 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2023-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2023-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
4177 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

611 
WGUS55 KABQ 121008
FFWABQ
NMC007-033-121300-
/O.NEW.KABQ.FF.W.0076.230612T1008Z-230612T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
408 AM MDT Mon Jun 12 2023

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  Southeastern Colfax County in northeastern New Mexico...
  North Central Mora County in northeastern New Mexico...

* Until 700 AM MDT.

* At 408 AM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 3 inches of rain have 
  fallen. Additional rainfall amounts up to 1 inch are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Cimarron, Maxwell, Philmont Scout Ranch, Raton Crews Airport, 
  Miami and Rayado.

This includes the following highways...
	Highway 64 between Mile Markers 307 and 338.
	Interstate 25 between Mile Markers 418 and 442.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3635 10510 3651 10496 3668 10471 3674 10455
      3676 10439 3674 10431 3659 10427 3653 10445
      3636 10469 3622 10480 3622 10482 3619 10504

FLASH FLOOD...RADAR INDICATED

$$

44
2 follow-up statements
281 
WGUS75 KABQ 121146
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
546 AM MDT Mon Jun 12 2023

NMC007-033-121300-
/O.CON.KABQ.FF.W.0076.000000T0000Z-230612T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colfax NM-Mora NM-
546 AM MDT Mon Jun 12 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 AM MDT THIS MORNING 
FOR SOUTHEASTERN COLFAX AND NORTH CENTRAL MORA COUNTIES...

At 546 AM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Up to 3.5 inches of rain have fallen. 
Additional rainfall amounts up to 0.5 inches are possible as 
additional showers and thunderstorms train over already flooded 
locations. Flash flooding is likely ongoing.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Cimarron, Maxwell, Philmont Scout Ranch, Raton Crews Airport, 
  Miami and Rayado.

This includes the following highways...
	Highway 64 between Mile Markers 307 and 338.
	Interstate 25 between Mile Markers 418 and 442.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Both localized and distant heavy rainfall will create sudden and 
dangerous flows in arroyos and over low water crossings.

&&

LAT...LON 3635 10510 3651 10496 3668 10471 3674 10455
      3676 10439 3674 10431 3659 10427 3653 10445
      3636 10469 3622 10480 3622 10482 3619 10504

FLASH FLOOD...RADAR INDICATED

$$

44
015 
WGUS75 KABQ 121253
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
653 AM MDT Mon Jun 12 2023

NMC007-033-121303-
/O.EXP.KABQ.FF.W.0076.000000T0000Z-230612T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colfax NM-Mora NM-
653 AM MDT Mon Jun 12 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 7 AM MDT THIS MORNING FOR 
SOUTHEASTERN COLFAX AND NORTH CENTRAL MORA COUNTIES...

Flood waters should be receding. Flash flooding is no longer 
expected to pose a threat, but minor flooding will continue until 
around 10 AM MDT as additional showers and thunderstorms cross. 
Please continue to heed remaining road closures.

LAT...LON 3635 10510 3651 10496 3668 10471 3674 10455
      3676 10439 3674 10431 3659 10427 3653 10445
      3636 10469 3622 10480 3622 10482 3619 10504

$$

44

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 3:22 AM MDT, 46 minutes earlier.

Area forecast discussion, Jun 12, 3:22 AM MDT, 46 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
322 AM MDT Mon Jun 12 2023

...New SYNOPSIS, SHORT TERM, LONG TERM, FIRE WEATHER...

.SYNOPSIS...
Issued at 320 AM MDT Mon Jun 12 2023

Scattered strong to severe storms will continue through the morning
in the northeast. Large hail, damaging winds, and localized flash
flooding are possible with these storms. Breezy southwest winds
prevail today with elevated to locally critical fire weather
conditions in central and south-central NM. Breezy westerly winds
will continue each afternoon through the weekend with elevated to
locally critical fire weather conditions in east-central areas.
Isolated storms are possible each afternoon in the northeast. High
temperatures will rise up to and slightly above seasonal normals
late week.

&&

.SHORT TERM...
(Today through Tuesday)
Issued at 320 AM MDT Mon Jun 12 2023

Supercells are continuing to track eastward across northeast NM this
morning. Quarter to ping-pong sized hail was reported earlier this
evening and the current storms retain the capability to produce
large hail. Since these storms are training over locations that have
already had 1"-3" of rain this afternoon and evening, flash flooding
will be a risk through the morning, particularly in urban and low-
lying areas. Some patchy fog is possible around mid-morning near
Clayton but intermittent rain showers will prevent any persistent
fog from developing. Recent high-res guidance suggests storms
will weaken after sunrise as the atmosphere begins to stabilize.
Rainfall rates decrease and the severe threat will likely be over
but a few showers and weak storms cannot be ruled out through the
afternoon. Temperatures will be well-below average in the
northeast with low clouds hanging out for most of the day.

A dry Pacific cold front will cross the state today so winds will be
more westerly than yesterday. Breezy conditions will prevail, but a
few stronger gusts cannot be ruled out with stronger winds mixing
down as the front passes through. Despite mostly clear skies,
temperatures will generally be a few degrees cooler than yesterday
thanks to some weak cold air advection behind the front.

Low ceilings finally clear out of the northeast tomorrow morning as
southwest flow pushes the dryline boundary eastward. Breezy westerly
winds will develop again Tuesday afternoon across the state with the
strongest winds along and just east of the central mountains. A weak
wave will cross the state on Tuesday, generating isolated to
scattered storms across the northeast again where a strong to severe
cell or two cannot be ruled out given the steep lapse rates, modest
shear, and low level moisture in place.

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 320 AM MDT Mon Jun 12 2023

Tuesday through Sunday will largely be a persistence forecast
with breezy to locally windy westerly winds and dry weather
prevailing. A nearly stationary trough off the West Coast of the
US will allow dry, westerly flow to continue over the state mid-
and late week. Some models have the moisture boundary in eastern
NM far enough west to generate isolated showers and storms again
on Wednesday and Thursday while others have the dry westerly flow
taking over and preventing any convection from developing. The
West Coast trough will move inland late week, resulting in an
uptick in wind speeds as jet level winds increase. Weak ridging
will build in ahead of the incoming trough so temperatures will
finally warm up to seasonal averages and maybe even a few degrees
above seasonal averages in the southeast.

&&

.AVIATION...
(06Z TAFS)
Issued at 1144 PM MDT Sun Jun 11 2023

Scattered showers and thunderstorms will continue along and east
of the Sangre de Cristo Mountains for the remainder of tonight.
Some storms will probably turn severe with a risk of large hail,
damaging winds, and tornadoes until about 4 AM MDT. The risk of
severe weather is expected to decrease thereafter. Areas of low
clouds and patchy fog are expected across northeast and east
central areas for the remainder of tonight until mid morning
Monday, except until mid day over NM's northeast corner. Southwest
winds will be breezy to windy again on Monday. Scattered to
isolated showers and thunderstorms are expected to return to
northeast areas during the afternoon and evening, with a few
isolated severe thunderstorms again possible.

&&

.FIRE WEATHER...
Issued at 320 AM MDT Mon Jun 12 2023

Locally critical fire weather conditions are expected to develop
this afternoon along the middle RGV and in the Sandia and Manzano
mountains thanks to breezy westerly winds and low humidity.
Therefore, the Fire Weather Watch was upgraded to a Red Flag Warning
for those locations. Minimum relative humidity will generally be
in the single digits across the warning area so winds will be the
limiting factor for more widespread critical conditions. Breezy
westerly winds will continue each afternoon through Sunday, with
elevated to locally critical fire weather conditions in south-
central and east-central areas.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  77  47  79  48 /   0   5   0   0
Dulce...........................  72  39  73  38 /   0   0  10   0
Cuba............................  73  43  74  46 /   5   0   0   0
Gallup..........................  72  40  75  42 /   0   0   0   0
El Morro........................  70  39  72  42 /   0   0   0   0
Grants..........................  75  40  77  42 /   0   0   0   0
Quemado.........................  74  41  76  45 /   0   0   0   0
Magdalena.......................  77  47  80  50 /   0   0   0   0
Datil...........................  73  43  76  46 /   0   0   0   0
Reserve.........................  76  37  82  40 /   0   0   0   0
Glenwood........................  80  49  84  52 /   0   0   0   0
Chama...........................  66  36  66  39 /   5   0  20   0
Los Alamos......................  72  49  71  50 /  20   0   5   0
Pecos...........................  72  45  73  48 /   5   0   0   0
Cerro/Questa....................  67  41  67  41 /  20   0  20   5
Red River.......................  62  36  63  37 /  30   0  30  10
Angel Fire......................  65  34  64  35 /  30   0  20   5
Taos............................  73  38  74  39 /  10   0  10   0
Mora............................  70  42  70  43 /  30   0  10   0
Espanola........................  79  47  80  47 /  10   0   0   0
Santa Fe........................  74  48  74  50 /   5   0   0   0
Santa Fe Airport................  77  46  77  48 /   0   0   0   0
Albuquerque Foothills...........  81  55  81  57 /   0   0   0   0
Albuquerque Heights.............  82  54  82  55 /   0   0   0   0
Albuquerque Valley..............  84  53  86  54 /   0   0   0   0
Albuquerque West Mesa...........  83  54  84  55 /   0   0   0   0
Belen...........................  86  51  87  52 /   0   0   0   0
Bernalillo......................  83  53  84  54 /   0   0   0   0
Bosque Farms....................  85  50  86  51 /   0   0   0   0
Corrales........................  84  54  84  55 /   0   0   0   0
Los Lunas.......................  85  51  86  52 /   0   0   0   0
Placitas........................  79  53  79  55 /   0   0   0   0
Rio Rancho......................  82  54  83  54 /   0   0   0   0
Socorro.........................  87  53  89  56 /   0   0   0   0
Sandia Park/Cedar Crest.........  73  48  74  50 /   0   0   0   0
Tijeras.........................  76  49  77  52 /   0   0   0   0
Edgewood........................  76  46  76  47 /   0   0   0   0
Moriarty/Estancia...............  78  43  77  44 /   0   0   0   0
Clines Corners..................  75  45  74  47 /   0   0   0   0
Mountainair.....................  77  47  78  49 /   0   0   0   0
Gran Quivira....................  77  47  79  49 /   0   0   0   0
Carrizozo.......................  81  55  84  56 /   0   0   0   0
Ruidoso.........................  73  49  77  51 /   0   0   0   0
Capulin.........................  63  44  68  44 /  60  10  40  10
Raton...........................  69  44  73  43 /  60   5  30   5
Springer........................  73  45  76  45 /  40   0  20   0
Las Vegas.......................  74  43  75  46 /  30   0   5   0
Clayton.........................  64  52  74  51 /  50  10  20  10
Roy.............................  71  50  74  48 /  50   5  10   0
Conchas.........................  80  55  84  55 /  20   0   0   0
Santa Rosa......................  82  53  82  54 /  20   0   0   0
Tucumcari.......................  79  54  81  54 /  20   0   0   0
Clovis..........................  83  55  85  56 /  10   0   0   0
Portales........................  86  54  88  56 /   5   0   0   0
Fort Sumner.....................  87  56  87  56 /   0   0   0   0
Roswell.........................  97  60  97  61 /   0   0   0   0
Picacho.........................  85  55  87  56 /   0   0   0   0
Elk.............................  82  52  85  54 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from 1 PM this afternoon to 8 PM MDT this
evening for NMZ106-124.

&&

SHORT TERM...16
LONG TERM....16
AVIATION...12

In the hours before

Local storm report, Jun 11, 11:52 PM MDT, 4 hours 16 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
1152 PM MDT Sun Jun 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     Hail             13 E Gladstone          36.30N 103.74W
06/11/2023  E1.75 inch       Union              NM   CO-OP Observer

&&

MBD
Special weather statement, Jun 11, 11:59 PM MDT, 4 hours 9 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1159 PM MDT Sun Jun 11 2023

NMZ215-228-120630-
Far Northeast Highlands-East Slopes Sangre de Cristo Mountains-
1159 PM MDT Sun Jun 11 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL MORA COUNTY
THROUGH 1230 AM MDT...

At 1159 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of La Cueva, or 9 miles east of Mora, moving
northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ocate, Luceros, Rainsville, Ojo Feliz and El Turquillo.

This includes State Road 434 between Mile Markers 5 and 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

A Severe Thunderstorm Watch remains in effect until 400 AM MDT for
northeastern New Mexico.

&&

LAT...LON 3590 10516 3604 10530 3630 10512 3599 10482
TIME...MOT...LOC 0559Z 228DEG 14KT 3603 10517

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

12
Special weather statement, Jun 12, 12:31 AM MDT, 3 hours 37 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1231 AM MDT Mon Jun 12 2023

NMZ227-228-231-120700-
Far Northeast Highlands-Harding County-Johnson and Bartlett Mesas
Including Raton Pass-
1231 AM MDT Mon Jun 12 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN HARDING
AND SOUTHEASTERN COLFAX COUNTIES THROUGH 100 AM MDT...

At 1230 AM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Maxwell, or 9 miles northeast of Springer, moving
east at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Springer, Maxwell and Abbott.

This includes Interstate 25 between Mile Markers 411 and 428.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 400 AM MDT for
northeastern New Mexico.

&&

LAT...LON 3633 10464 3656 10465 3665 10409 3616 10411
TIME...MOT...LOC 0630Z 277DEG 25KT 3643 10445

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

12
Special weather statement, Jun 12, 12:55 AM MDT, 3 hours 13 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1255 AM MDT Mon Jun 12 2023

NMZ215-228-229-120730-
Far Northeast Highlands-East Slopes Sangre de Cristo
Mountains-Northeast Highlands-
1255 AM MDT Mon Jun 12 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN SAN
MIGUEL, EASTERN MORA AND SOUTH CENTRAL COLFAX COUNTIES THROUGH 130 AM
MDT...

At 1254 AM MDT, Doppler radar was tracking strong thunderstorms near
Wagon Mound, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wagon Mound.

This includes Interstate 25 between Mile Markers 372 and 406.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

A Severe Thunderstorm Watch remains in effect until 400 AM MDT for
northeastern New Mexico.

&&

LAT...LON 3589 10504 3623 10498 3630 10446 3572 10443
TIME...MOT...LOC 0654Z 270DEG 25KT 3606 10480

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

12
Special weather statement, Jun 12, 1:46 AM MDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
146 AM MDT Mon Jun 12 2023

NMZ228-231-120815-
Far Northeast Highlands-Harding County-
146 AM MDT Mon Jun 12 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN
HARDING, NORTHEASTERN MORA AND SOUTHEASTERN COLFAX COUNTIES THROUGH
215 AM MDT...

At 145 AM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southeast of Springer, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Abbott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

A Severe Thunderstorm Watch remains in effect until 400 AM MDT for
northeastern New Mexico.

&&

LAT...LON 3613 10455 3629 10453 3636 10410 3614 10412
      3611 10437
TIME...MOT...LOC 0745Z 275DEG 25KT 3621 10447

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

44
Local storm report, Jun 12, 3:33 AM MDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
333 AM MDT Mon Jun 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 AM     Hail             1 W Clayton             36.45N 103.19W
06/12/2023  E1.00 inch       Union              NM   Trained Spotter

&&

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 6:18 PM MDTSpecial Weather StatementABQColfax27 min
Jun 11, 6:24 PM MDTSevere Thunderstorm WarningABQColfax18 min
Jun 11, 6:52 PM MDTSpecial Weather StatementABQUnion23 min
Jun 11, 7:22 PM MDTSpecial Weather StatementABQColfax38 min
Jun 11, 7:24 PM MDTSpecial Weather StatementABQUnion36 min
Jun 11, 7:41 PM MDTSevere Thunderstorm WarningABQUnion34 min
Jun 11, 8:01 PM MDTSevere Thunderstorm WarningABQColfax, Union59 min
Jun 11, 8:11 PM MDTSevere Thunderstorm WarningABQUnion64 min
Jun 11, 8:28 PM MDTSpecial Weather StatementABQMora32 min
Jun 11, 9:11 PM MDTSpecial Weather StatementABQColfax34 min
Jun 11, 9:23 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora52 min
Jun 11, 9:34 PM MDTSpecial Weather StatementABQUnion26 min
Jun 11, 9:51 PM MDTSpecial Weather StatementABQColfax24 min
Jun 11, 10:05 PM MDTSpecial Weather StatementABQUnion25 min
Jun 11, 10:15 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora45 min
Jun 11, 10:20 PM MDTSpecial Weather StatementABQColfax25 min
Jun 11, 11:02 PM MDTSevere Thunderstorm WarningABQColfax, Union58 min
Jun 11, 11:19 PM MDTTornado WarningABQColfax, Union26 min
Jun 11, 11:24 PM MDTSevere Thunderstorm WarningABQColfax66 min
Jun 11, 11:51 PM MDTSevere Thunderstorm Warning Considerable damage threatABQHarding, Union54 min
Jun 11, 11:53 PM MDTSevere Thunderstorm WarningABQUnion47 min
Jun 11, 11:55 PM MDTFlash Flood Warning Considerable damage threatABQMora, San Miguel, Taos3 hr
Jun 11, 11:59 PM MDTSpecial Weather StatementABQMora31 min
Jun 12, 12:14 AM MDTAreal Flood AdvisoryABQColfax, Mora3 hr
Jun 12, 12:29 AM MDTSevere Thunderstorm Warning Considerable damage threatABQUnion46 min
Jun 12, 12:31 AM MDTSpecial Weather StatementABQColfax29 min
Jun 12, 12:34 AM MDTAreal Flood AdvisoryABQColfax, Union3 hr
Jun 12, 12:36 AM MDTSevere Thunderstorm WarningABQColfax, Union54 min
Jun 12, 12:52 AM MDTAreal Flood AdvisoryABQHarding, Union3 hr
Jun 12, 12:55 AM MDTSpecial Weather StatementABQMora35 min
Jun 12, 1:01 AM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora44 min
Jun 12, 1:15 AM MDTSevere Thunderstorm Warning Considerable damage threatABQUnion30 min
Jun 12, 1:29 AM MDTSevere Thunderstorm WarningABQHarding, Mora61 min
Jun 12, 1:31 AM MDTSevere Thunderstorm WarningABQColfax, Union59 min
Jun 12, 1:46 AM MDTSpecial Weather StatementABQColfax29 min
Jun 12, 2:28 AM MDTSevere Thunderstorm WarningABQUnion62 min
Jun 12, 2:30 AM MDTSevere Thunderstorm WarningABQHarding, Union60 min
Jun 12, 3:08 AM MDTFlash Flood WarningABQUnion3 hr
Jun 12, 3:30 AM MDTSevere Thunderstorm WarningABQHarding, Union60 min
Jun 12, 3:42 AM MDTAreal Flood AdvisoryABQColfax, Mora26 min
Jun 12, 4:22 AM MDTRed Flag WarningABQBernalillo, Lincoln, Sandoval, Santa Fe, Socorro, Torrance and 1 more16 hr
Jun 12, 4:30 AM MDTSevere Thunderstorm WarningABQUnion42 min
Jun 12, 4:43 AM MDTSpecial Weather StatementABQColfax32 min
Jun 12, 6:59 AM MDTAreal Flood AdvisoryABQColfax, Mora3 hr
Jun 12, 8:05 AM MDTSpecial Weather StatementABQColfax25 min
Jun 12, 8:31 AM MDTAreal Flood AdvisoryABQColfax2 hr
Jun 12, 10:49 AM MDTFlood WatchABQColfax, Harding, Mora, San Miguel, Union9 hr
Jun 12, 11:02 AM MDTFlash Flood WarningABQColfax5 hr
Jun 12, 12:16 PM MDTSevere Thunderstorm WarningABQColfax23 min
Jun 12, 12:30 PM MDTSevere Thunderstorm WarningABQColfax30 min
Jun 12, 1:00 PM MDTSevere Thunderstorm WarningABQColfax60 min
Jun 12, 1:30 PM MDTSevere Thunderstorm WarningABQHarding, Mora60 min
Jun 12, 1:49 PM MDTSevere Thunderstorm WarningABQColfax, Union56 min
Jun 12, 2:17 PM MDTFlash Flood WarningABQMora3 hr
Jun 12, 2:30 PM MDTSevere Thunderstorm WarningABQHarding, Union45 min
Jun 12, 2:34 PM MDTFlash Flood WarningABQColfax3 hr
Jun 12, 2:47 PM MDTSevere Thunderstorm WarningABQColfax, Union35 min
Jun 12, 3:03 PM MDTFlash Flood WarningABQHarding3 hr
Jun 12, 3:15 PM MDTSpecial Weather StatementABQHarding30 min
Jun 12, 3:17 PM MDTSpecial Weather StatementABQHarding28 min
Jun 12, 3:23 PM MDTSpecial Weather StatementABQUnion37 min
Jun 12, 3:42 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel63 min
Jun 12, 3:45 PM MDTSpecial Weather StatementABQHarding30 min
Jun 12, 3:58 PM MDTAreal Flood AdvisoryABQColfax2 hr
Jun 12, 4:03 PM MDTFlash Flood WarningABQUnion3 hr
Jun 12, 4:16 PM MDTSpecial Weather StatementABQHarding29 min
Jun 12, 4:41 PM MDTAreal Flood AdvisoryABQHarding, San Miguel3 hr
Jun 12, 4:43 PM MDTSpecial Weather StatementABQHarding32 min
Jun 12, 5:13 PM MDTSevere Thunderstorm WarningABQQuay, Union47 min
Jun 12, 5:15 PM MDTSpecial Weather StatementABQHarding30 min
Jun 12, 5:29 PM MDTSevere Thunderstorm WarningABQHarding, Quay46 min

Nearby

Flash Flood Warnings in New Mexico, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.